# SDR SIMA200208801

- Difficulty date: March 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND THE LOWER EDGE OF FRAME 81 CHAFED APPROXIMATELY 12 INCH.  RAI FRAME 81 IAW EMB 145 (SRM 145-1142 CHAPTER 51, REV 17) 51-20-01, 51-40-02, 51-40-04, 51-40-07 AND STANDARD SRM PRACTICES.  (M)
